Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What is the cause of aching limbs on waking up

Premium Questions

doctor1 MD

Hello sir good morning, I am XXXXXXX from hoshiarpur, I am having dull aches in my lower limbs from 18 month .what would be the reason? My color doppler results normal, my Abi both limbs is 1.04 ...

doctor1 MD

I am 39 5ft.3ins and weigh17stone. For weeks I have suffered with pins and needles in my limbs and aching joints along with dizziness and as if the world has turned on its side. The three types ...

doctor1 MD

each. Dr said that it might be pinching on my sciatic nerve causing the symptoms. He told me it should ... with pain- I experience aches and pain in legs all the time- i cant walk much, my legs feels like i have ...

doctor1 MD

Thighs feel weak after walking a short distance. Arms are also weak. Numbness in left pinky finger. Feels like circulation is slow in arms. I take Hyzaar 12.5. 36 yo male

doctor1 MD

eating. I am wondering what this could be. ...

Public Forum Discussions

doctor1 MD

Hi Doctor, I am 35,female, 5 ft 4 inches -75 kg. and am having frequent tremors in my limbs.I also feel rigidity and mid, sweet pain in wrists, finger joints and stiffness (not painful) in knees while ...

doctor1 MD

? slight pain, numbing feeling. it does nt seem to be brought on by anything in particular, I can wake up ...

doctor1 MD

Hi. I have been having aches and pains for a little over 3 weeks now. The started in my hands ... to the three week mark I had absolutely no other symptoms. Now i have what feels like bad sinus headaches ...

doctor1 MD

what might be causing these symptoms??? I m desperate for answers :( ... worried about the cause of the other symptoms and am concerned I will end up in a wheelchair. I have had ...

doctor1 MD

and my left ear and my left side of my jaw are aching really uncomfortable what do I do ... immediately after waking up from being knocked out was taking into custody and taken to the hospital for cat ...

doctor1 MD

, no red meat and chicken and fish one in a while that s it. What possibly be the problem? or its just ...

doctor1 MD

to be asking docs when I see them and what the possible causes are. ...I am experiencing left foot pain (six months), weakness in limbs when having mild exertion, left ...

doctor1 MD

I JUST GOT OUT OF THE HOSPITAL 3 WEEKS AGO FOR A BAD KIDNEY INFECTION AND KIDNEY STONES AND E COLI ABOUT A WEEK AFTER I GOT HOME MY HANDS AND FEET GOT SWOLLEN AND HAVE BEEN SWOLLEN FOR ABOUT A WEEK NOW AND MY HAND ARE TINGLY AND GO NUMB WHY IS...

doctor1 MD

My baby is 40 days old born 20 days before his due date ,with weight of 2.67 kgs ,now he weighs 4.35 kgs.since birth we have noticed a lot of shivering especially in his limbs though he is kept warm he ...

doctor1 MD

and also have periods when my limbs feel very heavy. I have asked several of my doctors but have had no answers. Please can you give me some idea what is causing it. I am taking Prednisone for Temporal ...

Mobile Questions and Answers

doctor1 MD

Hi ! I am Dr Shareef answering your query. You have not mentioned for what condition the patient is taking both gabapentin and topomax and since how long. Anyways, the swlling in the face and limbs may not be related to the use of these drugs. So I would suggest you to get your patient reviewed by your treating doctor to exclude any other organic cause for this symptom.

doctor1 MD

WELCOME TAKE PROPER DIET. START REGULAR EXERCISE OR YOU CAN CONSULT GYM PERSON FOR TEACHING YOU EXERCISE WHICH WILL INCREASE YOUR HEIGHT. PLZ REPLY WITH THANKS

doctor1 MD

Phantom pain is a common problem after amputation. There are several medication that try to help with phantom pain including gabapentin and lyrica. These are anti-seizure medication that help with neuropathy. Some studies have shown that medical Marijuana may also help with phantom pain.